# SDR USAA2009022390410

- Difficulty date: January 28, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FRAME WEB AT BS 303.9, S16L.  REPAIRED FRAME WEB AT BS 303.9, S16L IAW US AIRWAYS ENGINEERING TASK CARD M1L53001.
